# SDR FDEA202106171699

- Difficulty date: June 17, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Bs 535 L23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, LH SIDE, STA. 535, LONG 23, FRAME GOUGED BY LOWER HINGE   HARDWARE OF CARGO NET BRACKET. DOT #10. REMOVED DAMAGED PREVIOUS "L" ANGLE REPAIR AND INSTALLED NEW REPAIR AT STA. 535   LONGERONS 22 TO 25 REF. MD10-30 SRM 53-30-00 FIG. 13 SHEET 1 VOL.1
